Solpadeine Max Tablets target pain twice as fast as standard paracetamol tablets. With a double action formula that includes paracetamol and codeine, these tablets help to deliver fast and effective pain relief.
Solpadeine Max Tablets have been specifically formulated for the short term treatment of acute moderate pain which in not relieved by paracetamol, ibuprofen or aspirin alone. Each Solpadeine Max Tablet contains two active ingredients, paracetamol and codeine, which work in the body in different ways to relieve pain. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever. Codeine is a slightly stronger painkiller which blocks the transmission of pain signals sent by the nerves to the brain.Solpadeine Max is a suitable treatment for migraines, headaches, dental pain, period pain, strains and sprains, backache, arthritic and rheumatic pain and sciatica. They should not be used for more than three days and are not suitable for children under twelve years of age..
Adults & children over 12 years of age: take 2 tablets with a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Paracetamol 500 mg and Codeine Phosphate Hemihydrate 12.8 mg.Each tablet contains: Starch pregelatinised, povidone, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).
Suitable For adults and children over 12 years of age.
Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging.